I am a 58 year old man, and about 2 years ago, I started getting a rash on my groin under and around my testes, which as the days passed, the area became wet with like a film, and even though I dried it and washed myself carefully, it still came back. The itching grew progressively unbearable and when I went to my family doctor, he gave me a white cream that he said contained steroids, for which he could only give me 2 refills. The cream minimized the itch but didn't take it completely away, but when I stopped using it, the unbearable itching and the wetness came back. The doctor said there was nothing more he could give me, and when I requested to be sent to a dermatologist, he said the HMO insurance would not pay for it. I then came up with the idea of using Hydrocortisone 1% which is sold OTC, and that completely relieved my itching and wetness, but I have to keep using it permanently, for as soon as I run out of it, the itching and wetness starts again.
I have remained completely monogamous since I met my wife in 1999, so any type of STD would be out of the question. I have suspected that maybe I did not wash the soap completely away when I took a shower, but I don't know if that would be a possibility. I must add that I also have itching on my testes and on the hairy pubic area, which comes and goes in intensity of itching
From your symptoms the possibility of intertrigo needs to be ruled out. It most commonly occurs due to bacterial,viral or fungal infection. An intertrigo usually appears red and raw-looking, and may also itch, ooze, and be sore.
Keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove. Avoid any kind of cosmetics.Topical zinc oxide cream like Sudocrem, Desitin are very helpful(apply with a paper towel and not directly with hands).Application of mild steroid cream like dermacort also helps. For the itching please take some over the counter antihistaminic like benadryl or Claritin.In case the symptoms persist then antifungals may be needed. Please consult a dermatologist in that case.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I do have same kinda problem in my scrotum... its on left side of scrotum.. i feel that side hanging more than the other side of scrotum.. on left side i do have two or three skin inflammed points.. there i feel very itchy... 3 months back the same thing happnd .. so i did a dettol wash .. unfortunately .. the i used more dettol than water ... so as side effect my skin over there got burned ... ... then i used BEDNOVATE- N ointment.... that was ok .. i got relief from itching and got nice skin with out any itching. but i noticed i got few black spots on my penis n scrotum and thighs.... after 2 months of that am getting same itchy feeling ....this time i just applied Bednovate -N....
i just want to know what will be my problm..... do i have any STD/HIV infection .. becoz i had a protected sex with one bar girl.... one year back....
i hope that u will reply to me as well
I have the same problem (wet rash). Sparing the details I used Nystatin and Nystop along with Fluconazole (1 week treatment) with no improvement at all. Would this rule out the 20 odd species of Candida? Unfortunately I dont have a microscope but am knowledgeable in biology.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.